# SDR FXTA20250417001

- Difficulty date: April 2, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N215BA
- Make and model: Cessna 208B
- Aircraft serial: 208B5232
- Aircraft time: 10,182 hours, 21,238 cycles
- Engine: Pwc PT6A140
- Engine time: 2,998 hours, 6,081 cycles
- Propeller: 4HFR34C778
- System (JASC): 7700 · Engine Indicating System
- Part: Warning Message
- Condition: Activated
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE IS CRUISE FLIGHT NG WENT HIGH AND BLINKED RED FOLLOWED BY CAS EXCEEDANCE MESSAGE. INSPECTED AND NO FAULTS FOUND. BELIEVED TO BE GLITCH IN GARMIN CAUSING FALSE INDICATIONS BASED ON THE GARMIN RECORDS FROM THE DATA LOGGER CARD. NO OTHER VISUAL OR AUDITABLE INDICATIONS OF NG OVERSPEED BESIDES GAGE FLICKER AND CAS MESSAGE.
